MAUDE Adverse Event Report: BECTON DICKINSON AND COMPANY BD BIOSCIENCES BD FACSCANTO¿ II FLOW CYTOMETER; COUNTER, DIFFERENTIAL CELL

BECTON DICKINSON AND COMPANY BD BIOSCIENCES BD FACSCANTO¿ II FLOW CYTOMETER; COUNTER, DIFFERENTIAL CELL
Catalog Number 338960
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that after using bd facscanto¿ ii flow cytometer erroneous results were acquired.The following information was provided by the initial reporter: issue with sample flow are there erroneous results on patient samples for diagnostic test? (if yes, go to question #2, if no, no further questions required.) yes 2.Was there any delay of treatment due to the issue? (go to question #3) no, client used back-up system.
 
Additional Manufacturer Narrative
H.6.Investigation summary: based on the investigation results, the reported issue for the issue with sample flow was confirmed.Investigation results that were performed on the indicated failure mode were the following : the potential cause of the issue with the sample flow was flow cell misalignment.The dhr was reviewed to confirm the instrument met all the manufacturing specifications prior to release.The field service representative (fsr) performed a field visit.The field service representative (fsr) performed a repair on the optical subsystem of the instrument.This includes adjusting the flow cell and aligning the laser.After the adjustments performed, the instrument was tested and confirmed to be performing according to the instrument specifications.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that after using bd facscanto¿ ii flow cytometer erroneous results were acquired.The following information was provided by the initial reporter: issue with sample flow.Are there erroneous results on patient samples for diagnostic test? (if yes, go to question #2, if no, no further questions required.) yes.2.Was there any delay of treatment due to the issue? (go to question #3) no, client used back-up system.

Brand Name
BD FACSCANTO¿ II FLOW CYTOMETER
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECTON DICKINSON AND COMPANY BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer Contact
fahmy razak - mdr
2350 qume drive
san jose, CA 95131
4089542435
MDR Report Key18610708
Report Number2916837-2024-00008
Device Sequence Number16745613
Product Code GKZ
UDI-Device Identifier00382903389605
UDI-Public(01)00382903389605
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K062087
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number338960
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2024
Supplement Date Received by Manufacturer03/20/2024
Initial Report FDA Received Date01/30/2024
Supplement Report FDA Received Date03/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/01/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown